MAUDE Adverse Event Report: MOXIMED, INC. MISHA KNEE SYSTEM; IMPLANTED SHOCK ABSORBER

MOXIMED, INC. MISHA KNEE SYSTEM; IMPLANTED SHOCK ABSORBER
Catalog Number 2-1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent misha implantation for oa with concomitant meniscal allograft, acl cyst removal and bone marrow aspirate injection.Approximately 4 months later, the patient presented with a surgical site infection with discharge from the distal end of the incision, redness and swelling.Irrigation and debridement of the wound was performed with removal of the misha device and planned post-op oral antibiotics.At the post-op visit a week later, the patient's wound was well-healed.
 
Additional Manufacturer Narrative
The event date is not known.The date of awareness of the event is reported as the event date.The misha knee system was reported to be well fixated and functioning at the time of removal.The removal was completed without complication.Wound cultures indicated s.Aureus infection.A review of manufacturing records indicates that the product conformed to design and manufacturing specifications.Analysis of the returned device found it to be intact and well-functioning.The source of the infection is unknown.Of note, at the time of misha implantation, additional procedures of meniscal allograft, acl cyst removal and bone marrow aspirate injection were performed.

Brand Name
MISHA KNEE SYSTEM
Common Device Name
IMPLANTED SHOCK ABSORBER
Manufacturer (Section D)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer (Section G)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer Contact
nancy isaac
46602 landing parkway
fremont, CA 94538
5108873366
MDR Report Key19761870
Report Number3008274656-2024-00002
Device Sequence Number8777649
Product Code QVV
UDI-Device Identifier00856047005801
UDI-Public00856047005801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Catalogue Number2-1002
Device Lot Number23032902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE MARROW ASPIRATE CONCENTRATE INJECTION; DEBRIDEMENT OF ANTERIOR ACL CYST; MEDIAL MENISCUS TRANSPLANT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight100 KG